# SDR DHL2004754024

- Difficulty date: October 15, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26011825
- Part serial: B2864
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN BRAKES ARE APPLIED EVENLY, RIGHT BRAKE CHATTERS AND ACFT PULL TO THE RIGHT.  REPLACED NR 3 BRAKE PER M/M 32-41-32.
